ITEM METADATA RECORD
Title: Orbital integrals for linear groups
Authors: Cluckers, Raf * ×
Denef, Jan * #
Issue Date: Apr-2008
Publisher: Cambridge univ press
Series Title: Journal of the institute of mathematics of jussieu vol:7 issue:2 pages:269-289
Abstract: For a linear group G acting on an absolutely irreducible variety X over Q, we describe the orbits of X(Q(p)) under G(Q(p)) and of X(Fp((t))) under G(F-p((t))) for p big enough. This allows us to show that the degree of a wide class of orbital integrals over Q(p) or F-p((t)) is less than or equal to 0 for p big enough, and similarly for all finite field extensions of Q(p) and F-p((t)).
ISSN: 1474-7480
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science